National Changhua University of Education Institutional Repository : Item 987654321/8910
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6491/11663
造访人次 : 24755480      在线人数 : 65
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: Existence of Equilibria for Generalized Abstract Economies and System of Quasi-minimax Inequalities
作者: L. J. Lin;C. S. Chuang;Q.H.Ansari
贡献者: 數學系
关键词: Generalized abstract economies;Generalized Games;Sys-tem of quasi-minimax inequalities;Upper (lower) semicontinuity;Escaping sequence
日期: 2007
上传时间: 2011-05-10T06:49:13Z
出版者: Hikari
摘要: In this paper, we consider a more general form of generalized abstract
economy with a fuzzy constraint correspondence studied in [15, 17]. We
establish some existence results for an equilibrium of our generalized abstract
economy. We also consider a system of quasi-minimax inequalities and note
that it is a unified model of several problems. As applications of our equilibrium
existence results, we derive some existence results for a solution of system
of quasi-minimax inequalities. Several special cases are also considered.
關聯: International Journal of Mathematics analysis, 1(1):37-53
显示于类别:[數學系] 期刊論文


档案 大小格式浏览次数



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈